Journal of Mathematical Control Science and Applications (JMCSA)

Vol. 5 No. 2 (July-December, 2019), ISSN: 0974-0570


Articles in Press 



1.   Variational Theorem of Two-Temperature Generalized Thermoelasticity

Author:   Hamdy M. Youssef & Nasser M. El-Maghraby                               DOWNLOAD

 

2.  An Age-Structured Resource-Consumer Dynamical Model

Author:   Jean M. Tchuenche                                           
DOWNLOAD

 

3.  Modelling the Critical Characteristic Area for the Control of Tuberculosis in Densely Populated Communities

Author:   J. Y. T. Mugisha
y, A. Ssematimba, L. S. Luboobi & H. Ddumba                
DOWNLOAD